# SDR HALA2008122600912

- Difficulty date: December 26, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 73,410 hours, 13,394 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indication Sys
- Condition: Tripped
- Location: Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, R IDG VALVE STATUS MSG.  CHECKED IDG FILTER DPI FOR POPPED CONDITION, CHECKED NORMAL.  CHECKED SERVICE OF RT IDG, CHECKED GOOD.  PERFORMED FIM 31-41-00, FIG 109, CLEARED EICAS MESSAGE.  OK FOR SERVICE.
